# SDR C2XA97CL005

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: BZ7RW82255518T
- Condition: Out Of Adjust
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3267 - CREW REPORTED THAT AFTER TAKEOFF, THE FLAPS WOULD NOT RETRACT AND REMAINED AT 17 DEGREES.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT AND ADJUSTED THE LEFT HAND FLAP SPLIT LIMIT SWITCH IAW B1900D MM 27-50-05.  OPERATIONAL CHECKS WERE GOOD IAW B1900 MM 27-50-00.  AIRCRAFT RELEASED FOR SERVICE.  A/C TOTAL TIME:  3,189.8 HOURS.  A/C TOTAL CYCLES, 3,840.  (X)
